W.Y.C. Chen and J. Liu,
Set systems with L-intersections modulo a prime number,
J. Combin. Theory Ser. A 116(1) (2009) 120-131.

Cited by

  1. T. Ahmed, A. Kézdy and D.B. West, Remembering Hunter Snevily, Bull. Inst. Combin. Appl. 73 (2015) 7-17.

  2. S.C Li and H.H. Zhang, Set systems with L-intersections and k-wise L-intersecting families, J. Combin. Des. 24(11) (2016) 514-529.

  3. S.C Li and H.H. Zhang, On set systems with restricted k-wise L-intersection modulo a prime, and beyond, J. Combin. Des. 26(6) (2018) 267-279.

  4. J. Liu and J.Q. Liu, Set systems with cross -intersection and k-wise -intersecting families, Discrete Math. 309 (2009) 5920-5925.

  5. J.Q. Liu and X.D. Liu, Cross -intersecting families on set systems, Discrete Math. 310 (2010) 720-726.

  6. J.Q.Liu and W.B. Yang, Set systems with restricted k-wise -intersections modulo a prime number, European J. Combin. 36 (2014) 707-719.

  7. F. Moazami and N.Soltankhah, On the biclique cover of the complete graph, Graphs Combin. 31 (2015) 2347-2356.

  8. X. Wang, H.J. Wei and G.N. Ge, A strengthened inequality of Alon-Babai-Suzuki's conjecture on set systems with restricted intersections modulo p, Discrete Math. 341 (2018) 109-118.